MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-5011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case: patient id: (b)(6).Patient complained of pain.Loose femur.Experience report - usa it was reported that a 71 yo male patient, initial right knee.Implant date, (b)(6) 2014, was revised on (b)(6) 2023, approximately 8 years 10 months post the initial procedure, the patient complained of pain.Loose femur indicated on the report provided.Patient was last known to be in stable condition following the event.No device returns anticipated.Reason reported, ¿chain of command.Due to recall hospital will not release implants.¿ no further information.Patient revised to exactech devices? yes.No breakage of device or surgical delay/prolongation.No other patient information/medical history reported.Product not returning - chain of command.Due to recall hospital will not release implants.The revision reported in case-2023-00007604 may have been the result of polyethylene wear, femoral loosening, and pain.The prosthesis wear may have been the result of malalignment between the femoral and tibial components, third body wear, instability, patient-related conditions, or any combination of these possibilities.The aseptic (non-infected) femoral loosening may have been the result of both patient-related conditions and an insufficient bond between the femoral component and the bone.However, this cannot be confirmed as the device(s) were not returned for evaluation and operative notes were not provided.(b)(6), 02-012-35-5011 - logic tibia ps mod insrt sz 5 11mm: serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.(b)(6), 02-012-35-5011 - logic tibia ps mod insrt sz 5 11mm: serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k033883.Concomitants: (b)(6), 02-010-01-0250 - logic femoral ps cem left sz 5.(b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5.(b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6), 200-02-41 - three peg patella 41mm.(b)(6), 200-02-41 - three peg patella 41mm.(b)(6) 2023, (b)(6) ¿ upon investigation it was discovered that (b)(4) is a duplicate of case- 2023-00007604.Concomitant components identified as identical for both cases.Additional/new information will be captured in case-2023-00007604 and reported under mfr# 1038671-2023-00399.Case- 2023-00009645 has been closed.(b)(6) 2024, (b)(6), rn-there is no information to alter the reportability assessments/severity/investigation results.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-010-01-0250 - logic femoral ps cem left sz 5.(b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5.(b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(6), 200-02-41 - three peg patella 41mm.(b)(6), 200-02-41 - three peg patella 41mm.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening and inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20189385
Report Number1038671-2024-03439
Device Sequence Number20611408
Product Code JWH
UDI-Device Identifier10885862001931
UDI-Public10885862001931
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2018
Device Catalogue Number02-012-35-5011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale